# SDR CALA2013103092529

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 51,533 hours, 20,647 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Damaged
- Location: Cockpit
- Component: Control Panel
- Component part number: 20412230424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR SWITCH DAMAGED.  REPLACED PANEL GRD CHECKED GOOD BY LAXMM.
